# SDR IPXA11M67528

- Difficulty date: June 3, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 53,485 hours, 9,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Part number: ADJ70369
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, FWD CARGO ROLLER TRACK BROKEN AT STA 899, BL0.  REPAIRED FWD CARGO ROLLER TRACK AT STA 899, BL0 REF STA, EA 011- 2550-01-A3210 REV I/R AND EO MD11-5340-43245-A.
